# SDR REXA2015080900775

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 3,383 hours, 2,283 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12A EXIT DOOR LATCH NEEDS TO BE SECURED.  RE-ATTACHED LT FWD OVERWING EMER EXIT DOOR HANDLE TRIM COVER IAW AMM 52-21-00.  OK FOR SERVICE.
